Publications (108) Publications in which a researcher has participated


  1. On sensitivity in bipartite Cayley graphs

    Journal of Combinatorial Theory. Series B, Vol. 154, pp. 211-238

  2. Higher Order Polars of Quasi-Ordinary Singularities

    International Mathematics Research Notices, Vol. 2022, Núm. 2, pp. 1045-1080


  1. The Combinatorics of Plane Curve Singularities

    Handbook of Geometry and Topology of Singularities I (Springer), pp. 1-150

  2. Valuations and henselization

    Mathematische Annalen, Vol. 377, Núm. 3-4, pp. 935-967

  3. Reconstruction algorithms for sums of affine powers

    Journal of Symbolic Computation, Vol. 98, pp. 284-318

  4. High dimensional affine codes whose square has a designed minimum distance

    Designs, Codes, and Cryptography, Vol. 88, Núm. 8, pp. 1653-1672

  5. Computing sharp recovery structures for locally recoverable codes

    Designs, Codes, and Cryptography, Vol. 88, Núm. 8, pp. 1687-1698

  6. Cayley Posets

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 6


  1. Contact exponent and Milnor number of plane curve singularities.

    Analytic and Algebraic Geometry, 3. (Łódź University Press), pp. 93-109

  2. Ultrametric properties for valuation spaces of normal surface singularities

    Transactions of the American Mathematical Society, Vol. 372, Núm. 12, pp. 8423-8475

  3. Topology of spaces of valuations and geometry of singularities

    Transactions of the American Mathematical Society, Vol. 371, Núm. 5, pp. 3593-3626

  4. The valuative tree is the projective limit of Eggers-Wall trees

    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Vol. 113, Núm. 4, pp. 4051-4105

  5. On the intersection multiplicity of plane branches

    Colloquium Mathematicum, Vol. 156, Núm. 2, pp. 243-254

  6. Chomp on generalized Kneser graphs and others

    International Journal of Game Theory

  7. A simplified proof of the Granja-Merle factorization theorem

    Pro Mathematica, Vol. 30, Núm. 60, pp. 91-100


  1. Generalized hamming weights of binary linear codes

    Applications of Computer Algebra: proceedings

  2. Chomp on numerical semigroups

    Algebraic Combinatorics, Vol. 1, Núm. 3, pp. 371-394